# SDR SWIA2018070644842

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 32,067 hours, 30,027 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE UPON SELECTING GEAR UP AFTER TAKE OFF. MESSAGE PERSISTED FOR ABOUT 30 SECONDS. MESSAGE CLEARED ON ITS OWN AND GEAR FINALLY CAME UP ON ITS OWN. GEAR CAME DOWN NORMALLY DURING LANDING. (FLT 3584) FO:07/05/2018 CLOSED REMOVED AND REPLACED NLG SELECTOR VALVE IAW AMM. BLED NR 3 HYD SYS AND C/W GEAR SWINGS. GEAR OPS CHECK GOOD AND NO LEAKS NOTED AT THIS TIME IAW AMM.
